# SDR DXTA200701953

- Difficulty date: February 17, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 4,263 hours, 3,374 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT`S WINDSHIELD SHATTERED.
